The Weekly Retro Movie Rundown 89

Herman’s Hermits it’s the Weekend!

So as the night creeps in and we get a little sleepy, let us slip into our matching his and hers polka dot pyjamas before we climb into a big comfy king sized bed of retro movie magic, so we can rest our heads on fluffy pillows of cinematic magnificence, while we drift off gently to the land of celluloid wonder.

Have a happy retro weekend!

SATURDAY 8TH MARCH

Curly Sue (1991) ITV2 2:45 pm-4:50 pm (2 hours 5 minutes)
A homeless conman takes a nine-year-old street urchin under his wing and together they set about devising a scheme to swindle a rich corporate lawyer, unaware that meeting her will mark the start of an altogether new life. Family comedy, starring James Belushi, Kelly Lynch, Alisan Porter, John Getz and Steve Carell.

Beverly Hills Cop II (1987) E4 9:00 pm-11:05 pm (2 hours 5 minutes)
Wisecracking Detroit detective Axel Foley returns to Los Angeles to investigate the shooting of an old friend, and uncovers a connection with a spate of violent robberies carried out by a criminal who leaves a mysterious calling card. Comedy thriller sequel, with Eddie Murphy, Judge Reinhold, John Ashton, Ronny Cox and Brigitte Nielsen

Beverly Hills Cop II

Blades of Glory (2007) BBC3 9:15 pm-10:45 pm (1 hour 30 minutes)
A bad boy figure skater and his effeminate arch-enemy are banned from the sport after their intense rivalry results in a brawl. However, the pair find a loophole in the regulations allowing them to enter the world championships as the first ever same-sex pair – if they can put aside their differences long enough to compete. Comedy, starring Will Ferrell, Jon Heder, Will Arnett and Amy Poehler

The Rocky Horror Picture Show (1975) Film4 1:50 am-3:55 am (2 hours 5 minutes)
A young strait-laced couple stranded by a storm take shelter in an eerie castle, where they are enticed into the weird world of a menagerie of debauched characters – presided over by a mad sex-crazed transvestite scientist – and undergo a startling transformation as they let go of their inhibitions. Cult musical, with Tim Curry, Susan Sarandon, Barry Bostwick and the show’s creator Richard O’Brien

Ladies Rocky Horror Picture Show Lips Scoop Neck T-Shirt from Junk Food
Ladies Rocky Horror Picture Show Lips Scoop Neck T-Shirt from Junk Food

SUNDAY 9TH MARCH

Clueless (1995) Film4 4:50 pm-6:45 pm (1 hour 55 minutes)
A rich high-school student uses all her charm and financial clout to boost a new pupil’s image, but soon finds she has created a monster – while her own popularity suffers in the process. Comedy inspired by Jane Austen’s Emma, starring Alicia Silverstone, Stacey Dash, Brittany Murphy and Paul Rudd.

Clueless T-Shirt
Ladies Clueless Ugh As If! Slub Scoop Neck T-Shirt

Ladies Clueless Movie Cast Racerback Tank Top Vest
Ladies Clueless Racerback Tank Top Vest

Batman & Robin (1997) ITV2 7:30 pm-10:00 pm (2 hours 30 minutes)
The caped crusader and his sidekick take on the villainous Mr Freeze, who plans to destroy Gotham City with an icy doomsday weapon unless his demands are met. The dynamic duo also have to contend with femme fatale Poison Ivy, who is determined to drive a wedge between them. Comic-book adventure, starring George Clooney, Arnold Schwarzenegger, Uma Thurman and Chris O’Donnell.

Batman Logo T-Shirt
Ladies Red Batman Graffiti Logo T-Shirt

Batman T-Shirt
Men's Blue Marl DC Comics Batman Slogan T-Shirt

Good Morning, Vietnam (1987) Film4 9:00 pm-11:20 pm (2 hours 20 minutes)
A fast-talking US Army disc jockey is sent to entertain the GIs in 1960s Saigon, but he enrages the military top brass by blasting the airwaves with his irreverent and controversial view of the conflict in South-East Asia. Comic drama, starring Robin Williams, Forest Whitaker and Bruno Kirby

Good Morning, Vietnam

Shaun of the Dead (2004) Syfy 9:00 pm-11:10 pm (2 hours 10 minutes)
An unambitious 29-year-old man trapped in the job from hell and recently dumped decides to get his life back on track. Unfortunately, he has to put his plans on hold when zombies rise from their graves and stalk the streets of London’s suburbs to feast on the living. Comedy horror, starring Simon Pegg, Nick Frost, Kate Ashfield, Dylan Moran, Lucy Davis, Bill Nighy and Penelope Wilton

Shaun Of The Dead T-Shirt
Men's Shaun Of The Dead Costume T-Shirt from TruffleShuffle

Whatever you get up to this Weekend remember double flush for courtesy and all ways enjoy yourselves.

The Weekly Retro Movie Rundown 73!

Curse of a gypsy Queen! It has to be the weekend!

So like a traditionally crafted wooden marionette delicately dangling inside a handmade cardboard stage decorated by crayon, glitter and glue let us be your master manipulator as we attempt to pull the correct strings for mega movie greatness, we’ll attempt to make you dance for cinematic awesomeness before bowing down to celluloid glory.

Have a happy retro weekend!

SATURDAY 26th October

Star Wars: Episode II – Attack of the Clones (2002) ITV London 3:00pm-5:40pm (2 hours 40 minutes)
Jedi Knight Obi-Wan Kenobi and apprentice Anakin Skywalker are sent to protect Senator Padme Amidala from an assassin. However, as galactic civil war threatens to erupt, the pair are forced to split their efforts, leading Anakin into an ill-advised romance and the beginnings of a journey toward the dark side. George Lucas’s second prequel to the original sci-fi trilogy, starring Ewan McGregor, Hayden Christensen, Natalie Portman and Christopher Lee

Mens Grey Marl Star Wars Rollercoaster TShirt
Mens Grey Marl Star Wars Rollercoaster TShirt

Men's Black Darth Vader Barbers Shop Star Wars T-Shirt
Men's Black Darth Vader Barbers Shop Star Wars T-Shirt

National Lampoon’s Christmas Vacation (1989) Sky1 9:00pm-10:55pm (1 hour 55 minutes)
An American householder is dismayed when his plans for a traditional festive family holiday are thrown into complete disarray by a succession of annoying neighbours and long-lost relatives, who turn up on his doorstep offering their own brand of Christmas cheer. Comedy, starring Chevy Chase, Beverly D’Angelo, Randy Quaid, Diane Ladd, Juliette Lewis, Miriam Flynn, Johnny Galecki and William Hickey

Die Hard 2 (1990) Channel 4 9:00pm-11:20pm (2 hours 20 minutes)
Tough cop John McClane arrives at an airport to pick up his wife but finds himself plunged into a bloody life-or-death struggle. He must battle terrorists who have seized control of the terminal as part of a campaign to secure the release of a convicted drug baron. Action thriller sequel, starring Bruce Willis, Bonnie Bedelia, William Sadler, Franco Nero and William Atherton

Beverly Hills Cop II (1987) Channel 4 11:20pm-1:20am (2 hours)
Wisecracking Detroit detective Axel Foley returns to Los Angeles to investigate a spate of violent robberies, but gets more than he bargained for when he finds himself up against an arms dealer who uses a glamorous hit-woman to do his dirty work. Comedy thriller sequel, with Eddie Murphy, Judge Reinhold, John Ashton, Ronny Cox and Brigitte Nielsen

SUNDAY 27th October

Casper (1995) ITV2 4:25pm-6:25pm (2 hours)
A paranormal expert moves into a haunted house where his daughter befriends the amiable ghost of a young boy – but things start to go awry when three smelly spooks and two dastardly crooks try to chase the new residents away. Family comedy, starring Christina Ricci, Bill Pullman, Eric Idle, Cathy Moriarty and featuring the voice of Malachi Pearson.

The NeverEnding Story (1984) Watch 5:10pm-7:00pm (1 hour 50 minutes)
A lonely boy, neglected by his father and bullied at school, finds comfort in a mysterious book about a young hero’s quest to save his world from destruction. However, as he reads the tale, he begins to become part of the story. Fantasy adventure based on Michael Edne’s novel, starring Barret Oliver, Noah Hathaway, Gerald McRaney, Moses Gunn and Patricia Hayes

The ‘Burbs (1989) ITV4 6:00pm-8:00pm (2 hours)
The arrival of secretive neighbours sparks an unhealthy curiosity in a group of friends, leading them to go to bizarre lengths to discover the truth about the newcomers. However, their investigations take an even weirder twist when they begin to suspect their unseen fellow suburbanites are part of a cannibalistic cult. Joe Dante’s black comedy, starring Tom Hanks, Bruce Dern, Carrie Fisher, Corey Feldman and Henry Gibson.

Ghostbusters (1984) Channel 5 6:55pm-8:55pm (2 hours)
Three eccentric scientists put their hi-tech gadgetry and knowledge of the paranormal to money-making use by setting up in business as freelance ghost catchers. A musician calls them in to investigate when she sees strange creatures in her kitchen, only to end up possessed. As the spook-hunting team members deal with an attempt to shut their operation down, they discover an evil demonic entity is being summoned into existence and it falls to them to stop this creature from destroying the world. Supernatural comedy adventure, starring Bill Murray, Dan Aykroyd, Harold Ramis, Sigourney Weaver, Ernie Hudson and Rick Moranis.

Ladies Grey Marl Ghostbusters Logo Vest
Ladies Grey Marl Ghostbusters Logo Vest

Men's Dark Grey Marble Wash Who Ya Gonna Call Ghostbusters T-Shirt
Men's Dark Grey Who Ya Gonna Call Ghostbusters T-Shirt

Whip Crackalaka! Bonus movie clip time this week a little something from Axel Foley

[lyte id=”r-zlkOg6_Zw” /]

Whatever you get up to this weekend, remember to never go swimming straight after eating and always enjoy yourselves.
xoxo